MathSciNet Relay Station
MathSciNet bibliographic data
MR2451907 03F60 (03D80 26E40 37B10)
Cenzer, Douglas; Dashti, S. Ali; King, Jonathan L. F. Computable symbolic dynamics. MLQ Math. Log. Q. 54 (2008), no. 5, 460–469.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement